de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Geometry of Recursive Subdivision

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44685

Ivrissimtzis,  Ioannis
Computer Graphics, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons44591

Hassan,  Mohamed
Computer Graphics, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ivrissimtzis, I., Dodgson, N., Hassan, M., & Sabin, M. (2002). On the Geometry of Recursive Subdivision. International Journal Shape Modeling, 8, 23-42.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-301D-3
Abstract
There is no abstract available